# SDR CWQA201807270001

- Difficulty date: July 23, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N330K
- Make and model: Amd FALCON2000
- Aircraft serial: 189
- Aircraft time: 4,388 hours, 2,727 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C203470060700
- Part serial: 414
- Condition: Unknown
- Location: Brake System
- Part time: 4,388 hours, 2,727 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH AFTER GEAR SELECTED DOWN, CREW RECEIVED A BRAKE AMBER CAUTION MESSAGE. CHECK LIST FOLLOWED, UPON LANDING PILOTS EXPERIENCED VERY WEAK BRAKING ACTION AND PARKING BRAKE WAS USED TO SLOW AIRCRAFT TO EXIT RUNWAY. DURING LAST 100 FEET OF TAXI, RED BRAKE LIGHT MESSAGE ILLUMINATED. MAINTENANCE EVALUATION DID NOT FIND ANY HARD FAILURES OR FAULTS, OEM TECHNICAL SUPPORT ADVISING REPLACEMENT OF BOTH LT AND RT BRAKE STEERING CONTROL UNITS (BSCU) P/N OFF C203470060700  S/N OFF - LEFT 619 AND RIGHT 414
